# SDR CA151109004

- Difficulty date: November 9, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Lock Wire
- Condition: Broken
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) IT WAS REPORTED THAT 4 OUT OF 9 IN-SERVICE ACFT WHO INSPECTED THEIR NLG WITH THE LOCKWIRE CONFIGURATION DISCOVERED THAT THE LOCKWIRE WAS DAMAGED ON THE NLG RETRACTION ACTUATOR JOINT.  TO DATE, NO OTHER NLG FAILURE CONDITIONS IN-SERVICE HAVE BEEN REPORTED ASSOCIATED TO THIS CONDITION.
